MathSciNet Relay Station
MathSciNet bibliographic data
MR2117207 (2005j:37060) 37E35 (34D30 37C20)
Gutierrez, Carlos; Pires, Benito On Peixoto's conjecture for flows on non-orientable 2-manifolds. Proc. Amer. Math. Soc. 133 (2005), no. 4, 1063–1074.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement